# SDR 39LA2014082690

- Difficulty date: August 26, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N621AR
- Make and model: Casa C212DF
- Aircraft serial: 393
- Aircraft time: 13,681 hours, 16,370 cycles
- Engine: Garrtt TPE33110R
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Mount Bracket
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF HORIZONTAL STABILIZER FOUND LT LOWER MOUNT BAR CORRODED.  LOCALLY MANUFACTURED IAW EO 14019-2028 REV 1R.  NO FURTHER ACTION REQUIRED AT THIS TIME.
